71°F
Sponsored by

Manitowoc Police issue warning after two drug overdoses

The Manitowoc Police Department has a growing concern about drugs, after two overdoses within 12 hours.
MANITOWOC, Wis. (WFRV) - The Manitowoc Police Department has a growing concern about drugs, after two overdoses within 12 hours.

Thursday morning the department was sent on a call related to a possible drug overdose of a 34 year old man on the northwest side of Manitowoc. 

When they arrived the man unresponsive and not breathing. 

Emergency medical crews administered the drug NARCAN, and were able to bring him back from his overdose / death. 

The detectives found a used syringe and Heroin next to the victim. 

He was ultimately locked up at the Manitowoc County Jail on a Probation Hold.

Then, Thursday evening the Police Department received a call about two people carrying what appeared to be a dead body out of a residence on the northeast side of Manitowoc. 

It was later found that these were actually friends of the victim and that they had brought him to Holy Family Memorial Medical Center because of a drug overdose. 

This victim was 20 years old, and was also unresponsive and not breathing. 

Hospital personnel administered the drug NARCAN and were able to bring him back from his drug overdose / death. 

It is unknown at this time what the specific drug was that caused this second persons overdose. However, police say it was some sort of Opiate. Opium is used to make Heroin.

The Manitowoc Police Department tells Local 5, it is extremely concerned that with having two drug related overdoses within a 12 hour period of time that there is perhaps a "bad or extremely powerful" batch of Heroin on our streets. 

They are warning any drug users who may have purchased Heroin over the past week to be even more cautious with the use of this substance especially after these two recent overdoses.   

The Manitowoc Police Department says it does not condone the use of any illegal drugs.  However, under these circumstances, they feel an obligation to warn people and prevent any future overdoses / deaths.

A press release from the department goes on to say, it not for the quick actions of the City of Manitowoc EMS personnel along with Personnel from HFMMC administering the drug NARCAN both of these subjects would have died from their overdoses. 

If anyone has any information reference these overdoses please contact the Manitowoc Police Department at (920) 686-6500.  

Page: [[$index + 1]]
comments powered by Disqus
Find more Local News Feeds here:
facebook.pngtwittericon.pngrss-icon.png